Axar.az
UP
25 May 2017


Armenian soldier died as a result of wound

Home page World
12 Punto 14 Punto 16 Punto 18 Punto

Armenian soldier Narejk Akopyan has died as a result of wounds he acquired during non - combat conditions.

Axar.az reports that, information was approved by Defense Ministry of Armenia.

According to information soldier was serving in Vayk city military department.

Date
2017.04.21 / 15:48
Author
Axar.az
Comments
Загрузка...
See also

Trump plans cuts to medicaid after promising not to

US ramps up bombing in Afghanistan as...

White House denies 'egregious' budget accounting error

NATO faces pressure to demolish ISIS - decision made

Duterte asks Putin for help and support in fight with...

Pope asks Trump to be peacemaker

Iran likely to 'be dragged into major regional crisis'

Two dead in suspected suicide bombing in Jakarta: police

The best and worst places in Europe to be gay, mapped

The king of the Netherlands anonymously co-piloting

Latest
 
Xocalı soyqırımı — 1992-ci il Bağla
Bize yazin Bağla
ArxivBağla